# SDR DALA2020020601038

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 57,766 hours, 26,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6337388) DURING INSPECTION FOUND AISLE SEAT 30 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. OPS TEST EMERGENCY ESCAPE PATH LIGHT AT LIGHT SEAT 30 PER B737 AMM 33-51. OPS TEST GOOD.
